MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archiv fur Geschwulstforschung · 1984

Increased risk for cancer of the breast due to previous medication.

de Levin R W, Puig O R, Levin E

Клинический случайСтатьяПеревод в очереди

Аннотация

Fifteen patients presenting one or more risk factors for cancer of the breast, who also received medication with prolactin-stimulating effects, were selected. The medication was by hormone derivatives or by non-hormone drugs used for processes other than oncologic . In all cases the medication was for long periods, three or more years, with the exception of one case, where the correlation with the unfavourable evolution of the cancer process was more evident. In patients presenting the classic risk factors for cancer of the breast, it is recommended to avoid the prescription of drugs having a prolactin-stimulating effect. The association of both circumstances (risk factors and prolactin-stimulating medication) is considered as an increased risk for cancer of the breast.

Для цитирования: de Levin R W, Puig O R, Levin E. Increased risk for cancer of the breast due to previous medication.. Archiv fur Geschwulstforschung. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.